# SDR SWAA2016011548055

- Difficulty date: December 24, 2015
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FRAME WEB FASTENER HOLE CRACKED AT BS 727, WL 200.  REPAIRED WEB IAW EA.
